Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2014 | Journal Article | IST-REx-ID: 1816   OA
Huber, Stefan, et al. “Topology-Preserving Watermarking of Vector Graphics.” International Journal of Computational Geometry and Applications, vol. 24, no. 1, World Scientific Publishing, 2014, pp. 61–86, doi:10.1142/S0218195914500034.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, et al. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry, vol. 53, no. 1, Springer, 2014, pp. 64–79, doi:10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev, V. V., et al. “An Algorithm for Cartographic Generalization That Preserves Global Topology.” Journal of Mathematical Sciences (United States), vol. 203, no. 6, Springer, 2014, pp. 754–60, doi:10.1007/s10958-014-2165-8.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Filtrations.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–90, doi:10.1145/2582112.2582167.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, Mabel, et al. Sphere Packing with Limited Overlap. Unknown, 2014, pp. 155–61.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed